Authors: Rajković, Predrag
Stanković, Miomir 
Marinković, Slađana
Title: Mean value theorems in q-calculus
Journal: Matematicki Vesnik
Volume: 54
Issue: 3-4
First page: 171
Last page: 178
Issue Date: 1-Jan-2002
ISSN: 0025-5165
Abstract: 
In this paper, some properties of continuous functions in q-analysis are investigated. The behavior of q-derivative in a neighborhood of a local extreme point is described. Two theorems are proved which are q-analogons of the fundamental theorems of the differential calculus. Also, two q-integral mean value theorems are proved and applied to estimating remainder term in ́-Taylor formula. Finally, the previous results are used in considering some new iterative methods for equation solving. q-calculus.
Keywords: q-calculus

Show full item record

SCOPUSTM   
Citations

40
checked on Jun 16, 2024

Page view(s)

44
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.